# SDR AALA202507256323

- Difficulty date: July 20, 2025
- Submitted: July 25, 2025
- Operation: Air carrier
- Aircraft: N770UW
- Make and model: Airbus A319-112
- Aircraft serial: 1393
- Aircraft time: 61,549 hours, 39,575 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolt
- Part number: D5746004420000
- Condition: Corroded
- Location: Nr 1 Slat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION SLAT TRACK 4 BOLT (LOWER BOLT) SLAT 1 ON RH WING MEASURE CORROSION ARE L=0.117 INCH W=0.071 INCH D=0.001 INCH. MAINTENANCE REPLACED  SLAT TRACK 4 BOLT (LOWER BOLT) SLAT 1 ON RH WING IAW A319 AMM 27-84-63-400-002-A.
